# SDR SWIA2019103146632

- Difficulty date: October 29, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 40,789 hours, 25,983 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, RECEIVED STEERING INOP CAUTION MESSAGE. PERFORMED QRH PROCEDURE. ON THE GROUND IN LAX, CONTACTED MX CONTROL AND COMPLETED RESET PROCEDURE AS DIRECTED. NOSE WHEEL STEERING RETURNED AND THE AIRCRAFT WAS ABLE TO MANEUVER TO THE GATE WITH STEERING. (FLT#9371) CLOSED REMOVED AND REPLACED MLG SELECTOR VALVE AS REQUIRED WITH SERVICEABLE UNIT IAW AMM.
